“Albanian Albanian Journal of Mathematics
Home About Us Editorial Board Archives Submissions Publishing Policy Special Issues RISAT

Archives



Albanian J. Math.

Albanian J. Math.

Vol. 14. (2020), Albanian J. Math.

  1. Ballico, Edoardo; On the Hilbert function of intersections of a hypersurface with general reducible curves. Albanian J. Math. 14 (2020), no. 1, 79–90.
  2. Palojarvi, Neea; Explicit zero-free regions and a tau-Li-type criterion. Vol. 14. (2020), No. 1, 47-76.
  3. Jones, Lenny; Generating infinite families of monogenic polynomials using a new discriminant formula Vol. 14. (2020), No. 1, 37-45.
  4. Sabanac, Zenan; Sceta, Lamija; The heat kernel of a weighted Maass-Laplacian with real weights Vol. 14. (2020), No. 1, 25-35.
  5. Tseng, Hsian-Hua; On Gromov-Witten theory of toric gerbes Vol. 14. (2020), No. 1, 03-23.